Zerlegungsinvarianz des integrals und absolute integrierbarkeit

Hadwiger, H.; Kirsch, A.

Portugaliae mathematica (1952)

  • Volume: 11, Issue: 2, page 57-67
  • ISSN: 0032-5155

How to cite


Hadwiger, H., and Kirsch, A.. "Zerlegungsinvarianz des integrals und absolute integrierbarkeit." Portugaliae mathematica 11.2 (1952): 57-67. <http://eudml.org/doc/114698>.

author = {Hadwiger, H., Kirsch, A.},
journal = {Portugaliae mathematica},
keywords = {differentiation and integration, measure theory},
language = {ger},
number = {2},
pages = {57-67},
publisher = {Sociedade Portuguesa de Matemática},
title = {Zerlegungsinvarianz des integrals und absolute integrierbarkeit},
url = {http://eudml.org/doc/114698},
volume = {11},
year = {1952},

AU - Hadwiger, H.
AU - Kirsch, A.
TI - Zerlegungsinvarianz des integrals und absolute integrierbarkeit
JO - Portugaliae mathematica
PY - 1952
PB - Sociedade Portuguesa de Matemática
VL - 11
IS - 2
SP - 57
EP - 67
LA - ger
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/114698
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.